# SDR ASAA0752282

- Difficulty date: November 24, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 4,672 hours, 1,374 cycles
- Engine: Ge CFM567B24
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B27
- Condition: Oil Consumption
- Location: Nr 1
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 1 OIL CONSUMPTION = 0.74QPH, OUT OF ETOPS LIMITS.  ENGINE NR 1 RE-CALCULATED RATE = 0.06QPH.  INSPECTED INLET & EXHAUST, NO DEFECTS NOTED.  AIRCRAFT IS NOW ETOPS QUALIFIED.
